# SDR YENA2024021500272

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 1,716 hours, 306 cycles
- System (JASC): 2300 · Communications System
- Part: Chime
- Part number: UNKNOWN
- Condition: Faulted
- Location: Sign
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#778, LAS-BOS. 'NO CABIN CHIME WHEN "NO SMOKING" SWITCH ACTIVATED AT 10,000 FEET; NO SMOKING SIGN/SWITCH AND CHIME. OPS NORMAL AT THIS TIME REF AMM 23-73-00.'
